# SDR SWAA2016060852653

- Difficulty date: May 26, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 42,421 hours, 24,769 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A29829
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TE PANEL INBD NR 5 SPOILER, CTR LOWER PANEL SUPPORT CRACKED.  R & R SUPPORT IAW SRM.
